# SDR S2YA03005

- Difficulty date: February 7, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 1167, A LEFT ENGINE OIL PRESSURE FLUCTUATION BETWEEN 70 AND 90.  THE CREW MADE AN AIR TURNBACK.  MECHANIC INSPECTED THE AIRCRAFT, SERVICED THE LEFT ENGINE WITH 4 QUARTS OF OIL AND RETURNED THE AIRCRAFT TO SERVICE.  MECHANIC INSPECTED THE AIRCRAFT ON 2/14/03 AND REPLACED THE LEFT GARLOC SEAL.
